General Letters in Mathematics

Volume 2 - Issue 3 (2) | PP: 111 - 116 Language : English

On Binary Generalized Topological Spaces

Jamal M. Mustafa
Received Date Revised Date Accepted Date Publication Date
19/9/2017 4/10/2017 22/10/2017 11/11/2017
In this paper, we introduce and study the new concept of binary generalized topological spaces. Also we examine some binary generalized topological properties. Furthermore, we define and study some forms of binary generalized continuous functions and we investigate the relationships between these functions and their relationships with some other function.

How To Cite This Article
Mustafa , J. M. (2017). On Binary Generalized Topological Spaces . General Letters in Mathematics, 2 (3), 111-116, DOI:10.31559/glm2016.2.3.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.